Year 2020, Volume 8 , Issue 1, Pages 78 - 90 2020-03-20

A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves

Fatma KARACA [1]


We classify the curvature of interpolating sesqui-harmonic Legendre curves in generalized Sasakian space forms. We investigate the necessary and sufficient conditions for these types of curves in nine cases to be interpolating sesqui-harmonic.
Generalized Sasakian space form, , Legendre curve, Interpolating sesqui-harmonic curves
  • Alegre, P., Blair, D.E., Carriazo, A., Generalized Sasakian space forms, Israel J. of Math., 141, 157-183 (2004).
  • Alegre, P., Carriazo, A., Structures on generalized Sasakian space forms, Differ. Geom. Appl., 26(6), 656-666 (2008)
  • Blair, DE., Riemannian Geometry of Contact and Symplectic Manifolds, Boston, Birkhauser, (2002).
  • Blair, D.E., The theory of quasi-Sasakian structures, J. Differ. Geom., 1, 331-345 (1967)
  • Branding, V., On interpolating sesqui-harmonic maps between Riemannian manifolds, J. Geom. Anal. (2019).
  • Branding, V., Some analytic results on interpolating sesqui-harmonic maps, arXiv preprint arXiv:1907.04167 (2019).
  • Eells, J. Jr., Sampson, J. H., Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86: 109-160 (1964).
  • Jiang, GY., 2-Harmonic maps and their first and second variational formulas, Chinese Ann. Math. Ser. A, 7, 389-402 (1986).
  • Kenmotsu, K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24, 93-103 (1972).
  • Karaca, F., Ozgür, C., De, U. C., On Interpolating Sesqui-Harmonic Legendre Curves inSasakian Space Forms, International Journal of Geometric Methods in Modern Physics, in press (2019).
  • Laugwitz, D., Differential and Riemannian geometry, New York-London, (1965).
  • Loubeau, L., Montaldo, S., Biminimal immersions, Proc. Edinb. Math. Soc., 51, 421-437 (2008).
  • Ludden, G.D., Submanifolds of cosymplectic manifolds, J. Dif. Geo., 4, 237-244 (1970).
  • Marrero, J.C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl., 162, 77-86 (1992).
  • Oubina, J.A., New classes of almost contact metric structures, Publ. Math. Debrecen, 32(3-4), 187-193 (1985).
  • Ozgür, C., Güvenç, Ş., On some classes of biharmonic Legendre curves in generalized Sasakian space forms, Collect. Math., 65(2), 203-218 (2014).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-0382-8028
Author: Fatma KARACA (Primary Author)
Institution: BEYKENT ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : March 20, 2020

Bibtex @research article { mathenot656850, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {78 - 90}, doi = {10.36753/mathenot.656850}, title = {A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves}, key = {cite}, author = {KARACA, Fatma} }
APA KARACA, F . (2020). A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves. Mathematical Sciences and Applications E-Notes , 8 (1) , 78-90 . DOI: 10.36753/mathenot.656850
MLA KARACA, F . "A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves". Mathematical Sciences and Applications E-Notes 8 (2020 ): 78-90 <https://dergipark.org.tr/en/pub/mathenot/issue/53229/656850>
Chicago KARACA, F . "A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves". Mathematical Sciences and Applications E-Notes 8 (2020 ): 78-90
RIS TY - JOUR T1 - A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves AU - Fatma KARACA Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.656850 DO - 10.36753/mathenot.656850 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 78 EP - 90 VL - 8 IS - 1 SN - -2147-6268 M3 - doi: 10.36753/mathenot.656850 UR - https://doi.org/10.36753/mathenot.656850 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves %A Fatma KARACA %T A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 1 %R doi: 10.36753/mathenot.656850 %U 10.36753/mathenot.656850
ISNAD KARACA, Fatma . "A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves". Mathematical Sciences and Applications E-Notes 8 / 1 (March 2020): 78-90 . https://doi.org/10.36753/mathenot.656850
AMA KARACA F . A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves. Math. Sci. Appl. E-Notes. 2020; 8(1): 78-90.
Vancouver KARACA F . A Note on Generalized Sasakian Space Forms with Interpolating Sesqui-Harmonic Legendre Curves. Mathematical Sciences and Applications E-Notes. 2020; 8(1): 90-78.